Free Delivery in Ireland for Orders over €49

Actifed 60mg/2.5mg 12 Pack

€6,72

What is it
Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever.
Unblocks sinuses
Dries runny noses
Unblocks stuffy noses
Clears catarrh

Use
Adults and children over 12 years of age. Take one tablet every 46 hours if needed. Maximum of 4 tablets in 24 hours.

Warnings and Cautions
Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
Always read prodict packaging and patient information leaflet prior to use.

Ingredients
Each tablet contains Pseudoephedrine 60mg and Triprolidine 2.5mg.